Hello--I'm a 37 year old male that's had a pretty crappy last few days/weeks and I need some advice.
Last few weeks I've had bladder problems, difficulty urinating, frequency, and some burning. Also some bloating in my stomach/instestinal area, as well as a slight pain in the pelvic area. I saw my regular doctor TWICE, and all he did was throw some meds at me. Flomax and Vesicare. I took them for a week, and it did not help at all. I then saw a DIFFERENT doctor, that was alarmed after doing an examination. She said I needed surgery IMMEDIATELY, as I had a strangled hernia. Said part of intestines were poking into my scrotal sack. Great...So I go to the surgeon the same day, and he examines me....Find's absolutely no hernia....WTF? And concludes my 2nd doctor may have been "overzealous"...and says he'll hook me up with a urologist on monday. Unfortunately I was not able to contact the 2nd doctor and will also have to wait till monday to ask her about this. She seemed VERY CONVINCED, and even was trying to "push it back in" for a few minutes....So either the Surgeon didn't examine me properly or this 2nd doctor is WAY offbase. (and perhaps has a screw loose if you ask me)
I do not have a fever, or any pain during the exams except some minor tenderness, otherwise I would go to the ER for a (4th?) opinion.
All in all this is quite ridiculous. Advice?
PS. I've examined myself as well, and although there is some "strangeness" in my scrotal sack (I can feel some things in there besides the testicals) I don't know if thats the normal "stuff" or if it could be a hernia.
PSS. I also do not have health insurance at the moment, or I would probably go to another ER to make sure about this. But, as I said before, I do not have any major pain or fever so I will wait.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?